Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A general uniqueness theorem


Author: Robert D. Moyer
Journal: Proc. Amer. Math. Soc. 17 (1966), 602-607
MSC: Primary 34.04
DOI: https://doi.org/10.1090/S0002-9939-1966-0192096-X
MathSciNet review: 0192096
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Maurice Heins, Some remarks on unicity and continuity theorems for ordinary differential equations, Michigan Math. J. 10 (1963), 85–89. MR 0152690
  • [2] W. F. Osgood, Beweis der Existenz einer Lösung der Differentialgleichung \frac{𝑑𝑦}𝑑𝑥=𝑓(𝑥,𝑦) ohne Hinzunahme der Cauchy-Lipschitz’schen Bedingung, Monatsh. Math. Phys. 9 (1898), no. 1, 331–345 (German). MR 1546565, https://doi.org/10.1007/BF01707876
  • [3] P. Montel, Sur l'intégrale supérieure et l'intégrale inférieure d'une équation différentielle, Bull. Sci. Math. (2) 50 (1926), 205-217.
  • [4] A. Rosenblatt, Über die Existenz von Integralen gewöhnlicher Differentialgleichungen, Arch. Math. Astronom. Fys. 5 (1909), no. 2.
  • [5] M. Nagumo, Eine hinreichende Bedingung für die Unität der Lösung von Differentialgleichungen erster Ordnung, Japan J. Math. 3 (1926), 107-112.
  • [6] J. LaSalle, Uniqueness theorems and successive approximations, Ann. of Math. (2) 50 (1949), 722–730. MR 0031165, https://doi.org/10.2307/1969559
  • [7] M. A. Krasnosel′skiĭ and S. G. Kreĭn, On a class of uniqueness theorems for the equation 𝑦’=𝑓(𝑥,𝑦), Uspehi Mat. Nauk (N.S.) 11 (1956), no. 1(67), 209–213 (Russian). MR 0079152
  • [8] Wolfgang Walter, Eindeutigkeitssätze für gewöhnliche, parabolische und hyperbolische Differentialgleichungen, Math. Z 74 (1960), 191–208 (German). MR 0117427, https://doi.org/10.1007/BF01180483
  • [9] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0192096-X
Article copyright: © Copyright 1966 American Mathematical Society